# SDR DALA2024030102886

- Difficulty date: February 25, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 74,978 hours, 35,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Seat Row 22def
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 DISC: SEAT 22DEF EMERGENCY LGT ON SEAT ASSY. BROKEN . C/A: REPLACED PLASTIC ASSY HOLDING. SEAT 22DEF EMERGENCY LGT IAW. A320 33-51 OPS CHK NML. (LP: 4899226)
